# SDR UPS05844245

- Difficulty date: March 24, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558411
- Part serial: 0853709B
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT CARGO PIT STA 1200 LONGERON 34R BATHTUB FITTING CRACKED IN FWD AND AFT CORNERS.  REMOVED AND REPLACED BATHTUB FITTING IAW DC-8 SRM 53-2-0 FIG 26 AND SRM 51-1-20D.
